Share Facebook


03-08-2016, 06:38 AM   #1
Strawberrymilkflump
 
Join Date: Jan 2016
Laxatives

I have constipation , I have to squat down to get it out a lot but it's not hard :/ should I get laxatives or something to help it or not?
03-08-2016, 08:17 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Try it.
03-08-2016, 09:10 AM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Talk to your Gi first
They put Ds on daily miralax
Laxatives can cause irritation and other problems
Miralax does not and is an osmotic so the water goes. Into the bm and makes it easier to pass but doesn't increase # of bm or cause diarrhea

Get your Gi ok first regardless
__________________
DS - -Crohn's -Stelara
03-08-2016, 09:54 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I agree with my little penguin.
Reply

Thread Tools


All times are GMT -5. The time now is 08:23 AM.
Copyright 2006-2017 Crohnsforum.com